# SDR UALA2013022701178

- Difficulty date: February 26, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 66,887 hours, 24,677 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 610 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 610 STRINGER 17L HAS DOUBLE DRILLED HOLE.   REPAIRED STRINGER IAW ECRA 5361-01040 AND REO 615957 REV A.   MAJOR REPAIR.
